Notre Dame Journal of Formal Logic

Erratum: ``Concerning the proper axiom for $S4.04$ and some related systems''.

R. I. Goldblatt

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 16, Number 4 (1975), 608.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093891912

Mathematical Reviews number (MathSciNet)
MR0373833

Subjects
Primary: 02C10

Citation

Goldblatt, R. I. Erratum: ``Concerning the proper axiom for $S4.04$ and some related systems''. Notre Dame J. Formal Logic 16 (1975), no. 4, 608. https://projecteuclid.org/euclid.ndjfl/1093891912


Export citation

See also

  • Orig: R. I. Goldblatt. Concerning the proper axiom for $S4.04$ and some related systems. Notre Dame Journal of Formal Logic, volume 14, issue 3, (1973), pp. 392-396.